# SDR IPXA0M62001

- Difficulty date: July 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA30121
- Condition: Dented
- Location: Bs 1868 L3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DEFERED ITEM D-429361 RT FUS DENT AT STA 1868 AND L3R.     REMOVED DAMAGE AT STA 1868 AND L3R. FABRICATED AND INSTALLED REPAIR REF SRM 53-00-01, REPAIR 1, FIG 201, CLASS 1 AND RCD 388368.
